# SDR SWAA2022082331361

- Difficulty date: July 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER T/E PANEL SEAL SUPPORT ANGLE IS CRACKED AT RSS 270 / [01] FOUND NO APPLICABLE SRM REPAIR FOR CRACKED LT WING T/E UPPER PANEL SEAL SUPPORT ANGLE AT RSS 270; THEREFORE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0 PARAGRAPH 9. REMOVED AND REPLACED CRACKED ANGLE PER SRM 51-40-02-0G-0 PARAGRAPH 4. VERIFIED INSTALLATION FASTENER CALLOUT PER AIPC 57-50-00-25 ITEM 199.;[02] VERIFIED CORRECTIVE ACTIONS STEP 1. VERIFIED MEASUREMENTS TABLE.
